# SDR 2008UALA02945

- Difficulty date: May 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 60,793 hours, 35,915 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354437
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE GIRT IS PARTIALLY OUT OF THE CONTAINER.  SUSPECT IMPROPERLY INSTALLED.  REPOSITION THE CABLE.  AC OK FOR SERVICE.
